MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW EVH ACCSESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW EVH ACCSESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2004
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
Related to: (b)(4).The hospital reported that during endoscopic vein harvesting procedure, vasoview hemopro 2 read "occlusion" when it was plugged into co2 insufflation.Harvester tried new insufflation tubing with no success.With no insufflation, surgical assistant could not continue with laparoscopic approach after multiple attempts with two different harvesters.New tower with insufflation was attempted with no success either.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 02/15/2024.An investigation was conducted on 02/29/2024.A visual inspection was conducted.The harvesting device, cannula and 2 btts were returned for evaluation.There were no visual defects observed on either the harvesting device or the cannula.Signs of clinical use and evidence of blood was observed on the two btts that were returned.An email was sent to intake in regards to the 2nd btt returned.This complaint was opened as a result of the response from the rep.Photographs for the investigation are numbered as onetrack (b)(4) as that was the initially reported complaint.Both btts were evaluated.No visual defects were observed on the intact btts.A mechanical evaluation was conducted.The btt was able to be inflated.No visual defects were observed on the silicone btt.A 5cc syringe, filled with saline was attached to the co2 line on the btt and squeezed the syringe to spray the saline.There was no backflow observed in the co2 line.The cannula was observed to be intact, no visual defects were observed.The insufflation tube and the water tube were observed to be intact.The device was evaluated for the presence or absence of air flow through the distal insufflation tube using a cannula with the help of calibrated uson (id (b)(4) due: (b)(6) 2025).A reference endoscope was inserted into a reference vv7 cannula and an air supply was connected to the distal insufflation tubing luer fitting.Air was passed through the insufflation port and was observed to flow freely through the distal port.To verify this, a pouch was sealed over the distal tip of the cannula.Air was passed through the cannula and the pouch was inflated.The air supply was stopped and the pouch stayed inflated.When gentle pressure was applied to the inflated pouch, the pouch deflated slightly, the air was turned back on and the pouch re-inflated.The test was then repeated for the reported cannula.The reference endoscope was inserted into the complaint device and evaluated for air flow.The device passed the air flow test, the co2 insufflation path on the complaint unit was open and unobstructed.The values displayed were within specified acceptable range which is 2195 sccm.Based on the returned condition of the devices as well as the evaluation results, the reported failure "improper flow or infusion" was not confirmed.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system a lot history record review was completed for 3000294082 the only lot shipped to the account prior to the event/aware date.There were no ncmrs, rework, or deviations documented for the last lot shipped to the account.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW EVH ACCSESSORY PACK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key18844816
Report Number2242352-2024-00188
Device Sequence Number7758194
Product Code GEI
UDI-Device Identifier00607567700376
UDI-Public00607567700376
Combination Product (Y/N)N
Initial Reporter StateWI
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-2004
Device Catalogue NumberVH-2004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSUFFLATION TUBING, TOWER
Patient SexUnknown